Year 2019, Volume 4, Issue 1, Pages 29 - 37 2019-06-01

On Hamiltonian Properties of Honeycomb Meshes

Burhan Selçuk [1] , Ayşe Nur ALTINTAŞ TANKÜL [2]

27 72

In this paper, we investigated Hamiltonian properties of honeycomb meshes which are created in two different ways. We obtained different Hamilton paths for Honeycomb Meshes for any dimension with using n-bit gray code. Finally, we gave an algorithm which is used to label the nodes of Honeycomb Meshes.
Honeycomb meshes, Interconnection network, Hamilton graph, Gray code, Perfect Matching
  • Karci A., Selçuk B. (2014) A new hypercube variant : Fractal Cubic Network Graph. Engineering Science and Technology, An International Journal 18(1): 32-41.
  • Selcuk B., Karcı A. (2017) Connected Cubic Network Graph. Engineering Science and Technology, an International Journal 20(3): 934-943.
  • Zhang Q., Yang X., Li P., Huang G., Feng S., Shen C., Han B., Zhang X., Jin F., Xu F., Lu T. J. (2015). Bioinspired engineering of honeycomb structure - Using nature to inspire human innovation. Progress in Materials Science 74: 332–400.
  • Hales T. C. (2001) The Honeycomb Conjecture. Discrete and Computational Geometry 25(1): 1-22.
  • Lester L. N., Sandor J. (1985) Computer Graphics on a Hexagonal Grid. Comput. Graph 8(4): 401-409.
  • Boudjemai A., Amri R., Mankour A., Salem H., Bouanane M. H., Boutchicha D. (2012) Modal Analysis and Testing of Hexagonal Honeycomb Plates Used for Satellite Structural Design. Mater. Des. 35: 266–275.
  • Engelmary G. C., Cheng M., Bettinger C. J., Borenstein J. T., Langer R., Freed L. E. (2008) Accordion-like Honeycombs for Tissue Engineering of Cardiac Anisotropy. Nature Materials 7: 1003-1010.
  • Carle J., Myoupo J. F., Seme D. (1999) All-to-all Broadcasting Algorithms on Honeycomb Networks and Applications. Parallel Process. Lett. 9(4): 539-550.
  • Manuel P., Rajan B., Rajasingh I., M C. M. (2008) On Minimum Metric Dimension of Honeycomb Networks. J. Discret. Algorithms 6(1): 20-27.
  • Nocetti F. G., Stojmenovic I., Zhang J. (2002) Addressing and Routing in Hexagonal Networks with Applications for Tracking Mobile Users and Connection Rerouting in Cellular Networks. IEEE Trans. Parallel Distrib. Syst. 13(9): 963-971.
  • Rajan B., William A., Grigorious C., Stephen S. (2012) On Certain Topological Indices of Silicate , Honeycomb and Hexagonal Networks. J. Comp. Math. Sci 3(5): 530-535.
  • Lee E. T., Lee M. E. (1999). Algorithms for Generating Generalized Gray Codes. Kybernetes 28(6/7): 837–844.
  • Wilson R. J. (1996). Introduction to Graph Theory (4th ed.). Longman Group Ltd., England.
  • Janson S. (1994). The Numbers of Spanning Trees, Hamilton Cycles and Perfect Matchings in a Random Graph. Combinatorics, Probability and Computing 3(1): 97–126.
  • Derakhshan P., Hussak W. (2013). Star Graph Automorphisms and Disjoint Hamilton Cycles. International Journal of Computer Mathematics 90(3): 483–496.
  • Simonraj F., George A. (2012) Embedding of Poly Honeycomb Networks and the Metric dimension of Star of David Network. International Journal on Applications of Graph Theory in Wireless Ad Hoc Networks and Sensor Networks (GRAPH-HOC) Vol.4, No.4, December.
  • Amutha A., Mary A.A. (2016). Perfect matching and slope number related to honeycomb network. International Journal of Pure and Applied Mathematics, Volume 109 No. 8, 243 – 250.
  • Stojmenovic I., (1997). Honeycomb Networks: Topological Properties and Communication Algorithms, Ieee Transactions on Parallel and Distributed Systems, Vol. 8, No. 10, October.
  • Dong Q., Zhao Q., An Y. (2015) The hamiltonicity of generalized honeycomb torus networks. Information Processing Letters Volume 115, Issue 2, February, Pages 104-111.
Primary Language en
Journal Section PAPERS
Authors

Author: Burhan Selçuk (Primary Author)
Institution: KARABÜK ÜNİVERSİTESİ, MÜHENDİSLİK FAKÜLTESİ, BİLGİSAYAR MÜHENDİSLİĞİ BÖLÜMÜ
Country: Turkey


Author: Ayşe Nur ALTINTAŞ TANKÜL
Institution: KARABÜK ÜNİVERSİTESİ, MÜHENDİSLİK FAKÜLTESİ, BİLGİSAYAR MÜHENDİSLİĞİ BÖLÜMÜ
Country: Turkey


Dates

Publication Date: June 1, 2019

Bibtex @research article { bbd515701, journal = {Anatolian Science - Bilgisayar Bilimleri Dergisi}, issn = {2548-1304}, address = {Ali KARCI}, year = {2019}, volume = {4}, pages = {29 - 37}, doi = {}, title = {On Hamiltonian Properties of Honeycomb Meshes}, key = {cite}, author = {Selçuk, Burhan and ALTINTAŞ TANKÜL, Ayşe Nur} }
APA Selçuk, B , ALTINTAŞ TANKÜL, A . (2019). On Hamiltonian Properties of Honeycomb Meshes. Anatolian Science - Bilgisayar Bilimleri Dergisi, 4 (1), 29-37. Retrieved from http://dergipark.org.tr/bbd/issue/43306/515701
MLA Selçuk, B , ALTINTAŞ TANKÜL, A . "On Hamiltonian Properties of Honeycomb Meshes". Anatolian Science - Bilgisayar Bilimleri Dergisi 4 (2019): 29-37 <http://dergipark.org.tr/bbd/issue/43306/515701>
Chicago Selçuk, B , ALTINTAŞ TANKÜL, A . "On Hamiltonian Properties of Honeycomb Meshes". Anatolian Science - Bilgisayar Bilimleri Dergisi 4 (2019): 29-37
RIS TY - JOUR T1 - On Hamiltonian Properties of Honeycomb Meshes AU - Burhan Selçuk , Ayşe Nur ALTINTAŞ TANKÜL Y1 - 2019 PY - 2019 N1 - DO - T2 - Anatolian Science - Bilgisayar Bilimleri Dergisi JF - Journal JO - JOR SP - 29 EP - 37 VL - 4 IS - 1 SN - 2548-1304- M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of Computer Science On Hamiltonian Properties of Honeycomb Meshes %A Burhan Selçuk , Ayşe Nur ALTINTAŞ TANKÜL %T On Hamiltonian Properties of Honeycomb Meshes %D 2019 %J Anatolian Science - Bilgisayar Bilimleri Dergisi %P 2548-1304- %V 4 %N 1 %R %U
ISNAD Selçuk, Burhan , ALTINTAŞ TANKÜL, Ayşe Nur . "On Hamiltonian Properties of Honeycomb Meshes". Anatolian Science - Bilgisayar Bilimleri Dergisi 4 / 1 (June 2019): 29-37.
AMA Selçuk B , ALTINTAŞ TANKÜL A . On Hamiltonian Properties of Honeycomb Meshes. BBD. 2019; 4(1): 29-37.
Vancouver Selçuk B , ALTINTAŞ TANKÜL A . On Hamiltonian Properties of Honeycomb Meshes. Anatolian Science - Bilgisayar Bilimleri Dergisi. 2019; 4(1): 37-29.